# SDR SWIA202160466

- Difficulty date: June 22, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANGLE SUPPORT HAS EXFOLIATED CORROSION     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED WITH NEW PAX DOOR FWD ANGLE SUPPORT REF BOMBARDIER DWG 601R31702 REV. N AND CRJ 900 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR
